# SDR SWAA2022020734467

- Difficulty date: December 28, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 20,418 hours, 8,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL STA 663 RBL 27 W/L 163; VAPOR BARRIER IS CRACKED. / ACCOMPLISHED COMPOSITE REPAIR ON RH STA 663 VAPOR BARRIER BULKHEAD PANEL I.A.W. SRM 51-7--R-
